Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
228208 tn?1189759424

Substitute for Excercise

Greetings everyone.  

Day six here from what I thought should have been an easy WD of 35mg per day of Oxy that went on for 28 days.  I'm still having that creepy "nerve crawling, nervous" feeling.

My question:  I keep reading that excercise will help to stimulate natural chemicals to help me feel better.  The challenge for me is that I'm recovering from a broken leg and can't get any aerobic excercise.

Are there any suppliments that will help stimulate a similar affect?  

Right now I'm taking Vitamin B Complex and the L-Tyronsine (sp)? 2x day in the am.

I appreciate anyone's comments.
9 Responses
Avatar universal
Have you spoken to your Dr. about reducing your dosage gradually?  

If you check there are postings for remedies that seem to work for different people. This may help since you cannot move around a lot.

Keep going you are doing great since you are already at day 6.

Good luck


Avatar universal
lifting heavy weights with your arms should increase your cardio.
Avatar universal
I don't think there are any supplements that will replace actual exercise.  But as justlikeyou mentioned, you could do an upper body workout and get decent results.
Take care,
Yoda
228208 tn?1189759424
Thanks.  I'm pretty confused at this point.  I've spent the entire day just crawling out of my skin.   I got in my car that had been sitting in the sun for a few hours and it felt so good that I just sat there with the windows rolled up.  I can't figure out why I still have chills.  My body temp is 97.5 on a regular basis and I'm usually a 98.6 person.  At this point I don't know if i'm still feeling w/d symptoms (figured my average Oxy intake was 48.5mg for 28 days) or if I have some bug going through my system.  I wished there were tests or something to tell me what my symptoms mean.

Sorry if i'm rambling.  When my SigOther walked into day he said "you don't look so good...go see your doctor"...he knows everything that i've been feeling, goiing off the pills, etc.
229538 tn?1300381367
Looks like you and I are going threw the same thing on the same day Broken ! I have been running everyday except today as im pretty bad shape today. Yes it dose seem to help and my buddy is a doctor and he agreed with this. Good Luck and God bless my friend.. Jim
Avatar universal
Hi,

Have you tried melatonin? You can get it at a health food place. I bought it this week and I find it calming at night.

Deb
Avatar universal
Did you use the Oxycontin prior to the 28 days you were on a low dose?  I withdrew from a huge Oxycontin habit that lasted for almost three years.  I didn't really plan it or anything; I just quit cold turkey when my last script ran out early.  I've been clean for over four months now, but I can remember the w/ds very well.  And I didn't start feeling much better until the second week.  If you are on day 6, you should start to slowly feel better.  But it will take some time for certain things like sleep and the jumpy feeling to get better.  I think there's something called Hylands that you can take for the restless legs.  You can do a search and find out more on that.  I still don't sleep much, even after all this time.  I tried OTC sleep aids and tylenol pm helped some but it made me feel like I had a hangover the next day (tylenol pm is just tylenol with benadryl in it) and the benadryl is what made me feel bad.   The next time I go to the doctor, I'm going to ask him if there's something "nonaddictive" that I can take for sleep.  But you hang in there sweetie, it will get better.  Do some research and check with your doctor if you need to.
Good luck,
Yoda
228208 tn?1189759424
Hi Yoda,

Thanks for your kind words.  I feel the best that I've felt in three days right now...I was on the floor, broken leg sticking out, and was playing with my two dogs and laughing and I think that may have released some natural endorphins or something.  The crawly feeling all over my body seems to be 95% gone.

To answer your question, here was my dosing:

Week 1: (hospital) injectible dilautin as needed...not sure how much
Week 2-3: about 20-30mg of Oxy per day and 20-40 mg of Percocet per day.
Week 4-5: 10mg per day of Oxy (at night) and about 20mg of Percocet per day.

I didn't taper at all, just quit it last Friday afternoon.  After this experience, I really wished I had tapered down even just a bit to maybe 10-15 mg per day then the gone off.  Who knows.

Thanks for your support.

Michael
Avatar universal
Sex!  Lay back, enjoy!! Baby steps.

C
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.